MAUDE Adverse Event Report: Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid

Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid
Model Number FG11815
Medical Device Problem Codes Use of Device Problem (1670); Positioning Problem (3009)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Vascular Dissection (3160); Ischemia Stroke (4418)
Date of Event 07/30/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient developed an occlusion secondary to a dissection, requiring additional intervention.The patient subsequently suffered a stroke and later died.The patient presented as symptomatic for a left transcarotid artery revascularization (tcar) procedure.An enroute transcarotid stent system (tss) was selected for use.Following the procedure, imaging reportedly demonstrated sluggish flow toward the distal circulation; however, the flow was determined as acceptable, and the patient was closed.The patient later became symptomatic, and computed tomography angiography (cta) identified occlusion of the left internal carotid artery (ica) at the petrous and cavernous segments.A thrombectomy was performed but did not improve the patient's symptoms.Subsequently, stent removal and carotid endarterectomy (cea) were performed.A repeat cta reportedly demonstrated ica dissection and a non-occlusive stroke, after which the patient was placed on comfort care.A subsequent cta reportedly showed ischemic changes in the left frontal lobe.The patient later died, and the official cause of death not provided.Further review of the cta images dated (b)(6) 2026 identified contrast filling a crescent-shaped true lumen while the stents were positioned behind it within a non-flowing dissection plane.The first stent in the common carotid artery and the overlapping second stent were both located outside the true lumen, with no filling of the ica beyond the occlusion.

Brand Name
ENROUTE Transcarotid Stent
Common Device Name
Stent, Carotid
Manufacturer (Section D)
Silk Road Medical
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
CORDIS US CORP
14201 nw 60th avenue
miami lakes FL 33014
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50703260
Report Number2124215-2026-48350
Device Sequence Number18563172
Product Code NIM
UDI-Device Identifier00811311021314
UDI-Public(01)00811311021314(17)290131(10)18553909
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018553909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/10/2026
Date Device Manufactured02/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention; Other;
Patient Age83 YR
Patient SexMale